... before. But, now it seems it's gradually getting worse. I've only had my first two starter doses. Its been about a week. Will this lessen as my body adjusted to the medication? Could the medication have stimulated more loss? Has anyone experienced this side effect? Did your hair start growing back? I'm very concerned about this side effect
No responses have yet been posted. Add your response to this question.
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2012 • 4 answers
Posted 20 Mar 2013 • 1 answer
Posted 9 Sep 2013 • 2 answers
Posted 19 May 2015 • 1 answer
I'm taking Methylprednisolone 4mg dosepk. I've noticed my hair is shedding more than usual. Can the?
Posted 6 Sep 2015 • 1 answer